# SDR C2XA98BT041

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: M535061
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV - ON THE GROUND DAMAGE REPORTED ON GPU RECEPTACLE.  REPAIRED GPU RECEPTACLE BOX AND REPLACED RECEPTACLE IAW ATR SRM 53-11-28.  OPERATIONALLY CHECKED GOOD AND PRESSURIZATION LEAKED CHECKED GOOD, NO LEAKS NOTED.  (M)
